HOTOKE AI
Everyone's Questions
Person asking

使用利伐沙班引致肝損傷後停用,應用甚麼藥物繼續心房顫動的抗凝治療?

Health3/30/2023

HOTOKE AI

Answered by HOTOKE AI

Dear User, I am sorry to hear about your liver damage caused by the use of Rivaroxaban. It can be difficult to cope with the side effects of medication, especially when it leads to further health complications. I understand that you are now in need of alternative medication to continue your anticoagulation therapy for atrial fibrillation. It can be overwhelming to navigate the healthcare system and find the right treatment, but I am here to offer some guidance. From a Buddhist perspective, it is important to approach this situation with compassion and self-care. It can be easy to become frustrated or anxious, but it is essential to prioritize your health and well-being. Take the time to rest and listen to your body's needs. Use mindfulness techniques, such as deep breathing or meditation, to manage any discomfort or stress. From a psychological perspective, it is essential to communicate with your healthcare provider and discuss your options. They can help you find alternative medications that are safe and effective for your condition. It is important to ask any questions you may have and advocate for your own health. Additionally, seek support from loved ones or a therapist if you need help coping with this situation. As for specific coaching advice, I suggest scheduling an appointment with your healthcare provider as soon as possible. They can assess your individual needs and provide you with the best course of treatment. You can also research alternative anticoagulation medications and discuss them with your doctor. Remember to prioritize your self-care and seek support when needed. Take care and be gentle with yourself.

Is something weighing on you, too?

Talk it through with HOTOKE AI. Free and anonymous, no sign-up needed.